# SDR AALA960754

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 744
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON ROLLER TRACK NR 1 ON SLANTED PANEL LANDING BETWEEN STATION 740-748.  FABRICATED ANGLE DOUBLER TREATED, PRIMED PAINTED AND INSTALLED REPAIR PER SRM 53-70-00, PAGE 63.  (M)
